Search Results

There are 6645 results for: content related to: On a Poset of Trees II

  1. Nowhere-Zero Flows on Signed Complete and Complete Bipartite Graphs

    Journal of Graph Theory

    Volume 78, Issue 2, January 2015, Pages: 108–130, Edita Máčajová and Edita Rollová

    Article first published online : 21 MAR 2014, DOI: 10.1002/jgt.21793

  2. A New Family of Induced OWA Operators

    International Journal of Intelligent Systems

    Volume 30, Issue 2, February 2015, Pages: 170–205, Manish Aggarwal

    Article first published online : 22 DEC 2014, DOI: 10.1002/int.21693

  3. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Michael A. Henning and Anders Yeo1,

    Article first published online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  4. On Rooted Packings, Decompositions, and Factors of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 106–128, Zbigniew Lonc and Nataliya Petryshyn

    Article first published online : 14 AUG 2013, DOI: 10.1002/jgt.21753

  5. Minimum Vertex Degree Threshold for C43-tiling*

    Journal of Graph Theory

    Jie Han and Yi Zhao

    Article first published online : 12 NOV 2014, DOI: 10.1002/jgt.21833

  6. On s-Hamiltonian Line Graphs

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 344–358, Hong-Jian Lai and Yehong Shao

    Article first published online : 2 JAN 2013, DOI: 10.1002/jgt.21713

  7. Orientable Hamilton Cycle Embeddings of Complete Tripartite Graphs II: Voltage Graph Constructions and Applications

    Journal of Graph Theory

    Volume 77, Issue 3, November 2014, Pages: 219–236, M. N. Ellingham and Justin Z. Schroeder

    Article first published online : 21 JAN 2014, DOI: 10.1002/jgt.21783

  8. Mixing Homomorphisms, Recolorings, and Extending Circular Precolorings

    Journal of Graph Theory

    Richard C. Brewster and Jonathan A. Noel

    Article first published online : 17 DEC 2014, DOI: 10.1002/jgt.21846

  9. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Article first published online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  10. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  11. Wiggles and Finitely Discontinuous k-to-1 Functions Between Graphs

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 275–308, John Baptist Gauci, Anthony J. W. Hilton and Dudley Stark

    Article first published online : 11 JAN 2013, DOI: 10.1002/jgt.21709

  12. Vertex Cuts

    Journal of Graph Theory

    M. J. Dunwoody and B. Krön

    Article first published online : 8 DEC 2014, DOI: 10.1002/jgt.21844

  13. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Article first published online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  14. On the Multichromatic Number of s-Stable Kneser Graphs

    Journal of Graph Theory

    Peng-An Chen

    Article first published online : 15 OCT 2014, DOI: 10.1002/jgt.21826

  15. Forbidden Subgraphs for Hamiltonicity of 3-Connected Claw-Free Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 146–160, Jun Fujisawa

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21663

  16. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  17. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Article first published online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  18. Multicolor Ramsey Numbers For Complete Bipartite Versus Complete Graphs

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 19–38, John Lenz and Dhruv Mubayi

    Article first published online : 22 NOV 2013, DOI: 10.1002/jgt.21771

  19. On the Decay of Crossing Numbers of Sparse Graphs

    Journal of Graph Theory

    József Balogh, Jesus Leaños and Gelasio Salazar

    Article first published online : 19 DEC 2014, DOI: 10.1002/jgt.21848

  20. A Closure for 1-Hamilton-Connectedness in Claw-Free Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 358–376, Zdeněk Ryjáček and Petr Vrána

    Article first published online : 8 MAY 2013, DOI: 10.1002/jgt.21743